# SDR USAA2013121700007

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 97,221 hours, 34,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30655123
- Part serial: 1528RP
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C1 CHECK, L2 DOOR SLIDE RAFT NOT PROPERLY SECURED.  INSTALLED & SECURED L2 DOOR ESCAPE SLIDE IAW JOB CARD 19C83225004.
